Alert archive / Nebraska / Tornado Warnings in 2024
Tornado Warning 22, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Apr 26, 2024, 3:41 PM CDT for Harrison County, Pottawattamie County, Iowa; Douglas County, Saunders County, Washington County, Nebraska. It was in force for 49 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2024, 3:41 PM CDT (20:41 UTC)
- Expired
- Apr 26, 2024, 4:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
- Tornado
- Observed
- Damage threat
- Catastrophic
- Hail
- 2.0 in
Counties Harrison County, IA, Pottawattamie County, IA, Douglas County, NE, Saunders County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 20 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 3:45 PM CDT | TORNADO | 1 Nw Elkhorn, NE | Very large tornado moving into western Elkhorn. |
| Apr 26, 3:47 PM CDT | TORNADO | 1 Nnw Elkhorn, NE | Very large tornado moving through western Elkhorn. |
| Apr 26, 3:49 PM CDT | TORNADO | 3 N Elkhorn, NE | Very large tornado near 204th and Ida. |
| Apr 26, 3:52 PM CDT | TORNADO | 3 N Elkhorn, NE | Very large tornado near Flanagan Lake. |
| Apr 26, 3:55 PM CDT | TORNADO | 2 Wsw Bennington, NE | Major structural damage to at least 10 homes. |
| Apr 26, 3:59 PM CDT | TORNADO | 2 Nnw Bennington, NE | |
| Apr 26, 4:00 PM CDT | TORNADO | 2 Wsw Bennington, NE | Multiple homes destroyed. |
| Apr 26, 4:05 PM CDT | TORNADO | 2 Se Kennard, NE | Homes damaged. |
| Apr 26, 4:08 PM CDT | HAIL 1.25 | Blair, NE | |
| Apr 26, 4:08 PM CDT | TORNADO | 4 E Kennard, NE | Destroyed homes. |
| Apr 26, 4:10 PM CDT | TORNADO | 4 Sse Blair, NE | |
| Apr 26, 4:12 PM CDT | HAIL 1.75 | Blair, NE | Report from mPING: Golf Ball (1.75 in.). |
| Apr 26, 4:18 PM CDT | TORNADO | 4 Se Blair, NE | |
| Apr 26, 4:20 PM CDT | TORNADO | 5 Ssw Modale, IA | |
| Apr 26, 4:25 PM CDT | HAIL 1 | 1 Wnw Valley, NE | |
| Apr 26, 4:26 PM CDT | HAIL 1 | 5 W Washington, NE | Report from mPING: Quarter (1.00 in.). |
| Apr 26, 4:35 PM CDT | TORNADO | Modale, IA | Tornado near Modale looks like it roped out. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 12:52 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.7 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 518 m²/s²
- 0-3 km storm-relative helicity
- 707 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
124
WFUS53 KOAX 262041
TOROAX
IAC085-155-NEC055-155-177-262130-
/O.NEW.KOAX.TO.W.0022.240426T2041Z-240426T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
341 PM CDT Fri Apr 26 2024
...TORNADO EMERGENCY FOR WEST ELKHORN NEBRASKA...
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Northwestern Pottawattamie County in southwestern Iowa...
Southwestern Harrison County in southwestern Iowa...
Eastern Washington County in east central Nebraska...
Douglas County in east central Nebraska...
East central Saunders County in east central Nebraska...
* Until 430 PM CDT.
* At 340 PM CDT, a confirmed large and destructive tornado was
observed over Elkhorn, moving northeast at 45 mph.
TORNADO EMERGENCY for West Elkhorn, Nebraska. This is a
PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* The tornado will be near...
Northwestern Omaha, Bennington, Flanagan Lake, and Standing Bear
Lake around 345 PM CDT.
Fort Calhoun around 355 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Missouri Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
&&
LAT...LON 4119 9621 4119 9627 4129 9646 4140 9637
4140 9633 4143 9633 4144 9634 4168 9614
4170 9611 4170 9608 4172 9608 4150 9572
TIME...MOT...LOC 2040Z 218DEG 37KT 4128 9624
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...2.00 IN
$$
McCoy4 follow-up statements
884
WWUS53 KOAX 262046 RRA
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
346 PM CDT Fri Apr 26 2024
NEC155-262055-
/O.CAN.KOAX.TO.W.0022.000000T0000Z-240426T2130Z/
Saunders NE-
346 PM CDT Fri Apr 26 2024
...THE TORNADO WARNING FOR EAST CENTRAL SAUNDERS COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for southwestern
Iowa...and east central Nebraska.
&&
LAT...LON 4124 9619 4133 9637 4140 9633 4168 9614
4170 9611 4170 9608 4172 9608 4150 9572
TIME...MOT...LOC 2045Z 214DEG 29KT 4130 9624
$$
IAC085-155-NEC055-177-262130-
/O.CON.KOAX.TO.W.0022.000000T0000Z-240426T2130Z/
Pottawattamie IA-Harrison IA-Washington NE-Douglas NE-
346 PM CDT Fri Apr 26 2024
...TORNADO EMERGENCY FOR WESTERN ELKHORN AND BENNINGTON...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHWESTERN POTTAWATTAMIE...SOUTHWESTERN HARRISON...EASTERN
WASHINGTON AND NORTHWESTERN DOUGLAS COUNTIES...
At 345 PM CDT, a confirmed large and destructive tornado was located
near Elkhorn, moving northeast at 35 mph.
TORNADO EMERGENCY for western Elkhorn and Bennington. This is a
PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Emergency management confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Bennington and Flanagan Lake around 350 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Fort Calhoun, Blair, Missouri Valley and Modale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
&&
LAT...LON 4124 9619 4133 9637 4140 9633 4168 9614
4170 9611 4170 9608 4172 9608 4150 9572
TIME...MOT...LOC 2045Z 214DEG 29KT 4130 9624
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...2.00 IN
$$
BLB671
WWUS53 KOAX 262051
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
351 PM CDT Fri Apr 26 2024
IAC085-155-NEC055-177-262130-
/O.CON.KOAX.TO.W.0022.000000T0000Z-240426T2130Z/
Pottawattamie IA-Harrison IA-Washington NE-Douglas NE-
351 PM CDT Fri Apr 26 2024
...TORNADO EMERGENCY FOR BENNINGTON...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHWESTERN POTTAWATTAMIE...SOUTHWESTERN HARRISON...EASTERN
WASHINGTON AND NORTH CENTRAL DOUGLAS COUNTIES...
At 350 PM CDT, a confirmed large and destructive tornado was located
near Flanagan Lake, or 3 miles southwest of Bennington, moving
northeast at 35 mph.
TORNADO EMERGENCY for Bennington. This is a PARTICULARLY DANGEROUS
SITUATION. TAKE COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Emergency management confirmed tornado was doing damage in
western Elkhorn, moving northeast.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Bennington around 355 PM CDT.
Kennard around 405 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Blair and Modale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.
&&
LAT...LON 4127 9618 4134 9633 4140 9633 4168 9614
4170 9611 4170 9608 4172 9608 4152 9575
TIME...MOT...LOC 2050Z 209DEG 28KT 4134 9622
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...2.00 IN
$$
BLB320
WWUS53 KOAX 262103
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
403 PM CDT Fri Apr 26 2024
IAC085-155-NEC055-177-262130-
/O.CON.KOAX.TO.W.0022.000000T0000Z-240426T2130Z/
Pottawattamie IA-Harrison IA-Washington NE-Douglas NE-
403 PM CDT Fri Apr 26 2024
...TORNADO EMERGENCY FOR THE AREA NEAR BLAIR AIRPORT AND FAR
SOUTHEAST BLAIR...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHWESTERN POTTAWATTAMIE...SOUTHWESTERN HARRISON...EASTERN
WASHINGTON AND NORTH CENTRAL DOUGLAS COUNTIES...
At 401 PM CDT, a confirmed large and destructive tornado was located
3 miles southeast of Kennard, or 4 miles north of Bennington, moving
northeast at 40 mph.
TORNADO EMERGENCY for the area near the Blair airport and far
southeast Blair. This is a PARTICULARLY DANGEROUS SITUATION. TAKE
COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Emergency management confirmed tornado near the Blair
airport.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Blair and Kennard around 405 PM CDT.
Fort Calhoun around 410 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Modale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.
&&
LAT...LON 4137 9612 4138 9624 4144 9626 4170 9611
4170 9608 4172 9608 4156 9581
TIME...MOT...LOC 2101Z 213DEG 35KT 4144 9615
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...2.00 IN
$$
BLB735
WWUS53 KOAX 262115
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
415 PM CDT Fri Apr 26 2024
IAC155-NEC055-262124-
/O.CAN.KOAX.TO.W.0022.000000T0000Z-240426T2130Z/
Pottawattamie IA-Douglas NE-
415 PM CDT Fri Apr 26 2024
...THE TORNADO WARNING FOR NORTHWESTERN POTTAWATTAMIE AND NORTH
CENTRAL DOUGLAS COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for southwestern
Iowa...and east central Nebraska.
&&
LAT...LON 4150 9596 4151 9599 4149 9602 4148 9601
4144 9607 4146 9616 4152 9621 4170 9611
4170 9608 4172 9608 4158 9585
TIME...MOT...LOC 2114Z 205DEG 27KT 4152 9611
$$
IAC085-NEC177-262130-
/O.CON.KOAX.TO.W.0022.000000T0000Z-240426T2130Z/
Harrison IA-Washington NE-
415 PM CDT Fri Apr 26 2024
...TORNADO EMERGENCY FOR far southeast and eastern Blair...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHWESTERN HARRISON AND CENTRAL WASHINGTON COUNTIES...
At 414 PM CDT, a confirmed large and destructive tornado was located
approximately 3 miles south of Blair, moving northeast at 30 mph.
TORNADO EMERGENCY for far southeast and eastern Blair. This is a
PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Emergency management confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Blair and Modale around 420 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.
&&
LAT...LON 4150 9596 4151 9599 4149 9602 4148 9601
4144 9607 4146 9616 4152 9621 4170 9611
4170 9608 4172 9608 4158 9585
TIME...MOT...LOC 2114Z 205DEG 27KT 4152 9611
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...2.00 IN
$$
BLBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 26, 1:06 PM CDT, 2 hours 35 minutes earlier. Its key messages:
- Severe thunderstorms Today and Saturday with strong tornadoes, large hail, damaging winds, and flash flooding possible. Greater flooding threat on Saturday night.
- Severe thunderstorms possible on Sunday as well, to a lesser degree, but brief tornadoes possible as well.
- Storms wrap up by Monday, with warmer temperatures arriving next week. Another round of showers and storms possible Tuesday/Wednesday.
Area forecast discussion, Apr 26, 1:06 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 106 PM CDT Fri Apr 26 2024 .KEY MESSAGES... - Severe thunderstorms Today and Saturday with strong tornadoes, large hail, damaging winds, and flash flooding possible. Greater flooding threat on Saturday night. - Severe thunderstorms possible on Sunday as well, to a lesser degree, but brief tornadoes possible as well. - Storms wrap up by Monday, with warmer temperatures arriving next week. Another round of showers and storms possible Tuesday/Wednesday. && .DISCUSSION... Issued at 1224 PM CDT Fri Apr 26 2024 Skies are clearing from the southeast this afternoon as storms are starting to develop near the center of the surface low across central Nebraska. There's already one supercell that has developed west of Grand Island. We're watching towering Cu start to develop across north-central Kansas and south-central Nebraska out near Hebron which will be our line of strong to severe thunderstorms for this afternoon. We have a primed environment with 2000-2500 J/kg of MLCAPE, 150-200 m2/s2 of 0-1 km helicity that increases to 200+ across southeast Nebraska. Seems like this could be a day where any individual storm will be capable of producing a strong tornado. Storms will be moving into the Lincoln area around 3 PM, the Omaha Metro around 4 - 5 PM, making it to the Missouri River around 5 PM, and out of our area by around 7 to 8 PM. Some of the CAMS show the potential for an additional storm or two trailing behind the main line, but the severe window for each area will center mostly around the main line of storms. Once storms clear the area this evening, we'll see clearing skies across most of our area. We will have low clouds spread south out of South Dakota overnight tonight into Norfolk, but probably won't make it as far south as Omaha. Saturday morning we'll be between systems, dry with light winds. We'll see a warm front lift north during the afternoon with the approach of our next low pressure system. We'll see initial storm development along and ahead of the warm front around 6-7 PM with several rounds of storms developing and training along the warm front which stalls somewhere along I-80. With training storms, we add the significant potential for flash flooding in addition to large hail, strong tornadoes, and damaging winds Saturday evening, with the significant severe threat possibly not ending until after midnight. We'll see a third chance for severe storms on Sunday as the center of the surface low passes over our area Sunday afternoon. This will be a lower threat, but should not be overlooked. This will be similar to what we saw about ten days ago where we had a couple brief tornadoes that popped up from low-topped supercells that developed in a similar environment as the surface low again passed right over our area. We could also see hail up to quarter-size and damaging winds up to 60 mph. All storms should finally exit our area after midnight Monday. For the extended forecast, we just don't have time right now to do an in-depth analysis beyond day three. See previous discussion below: We finally receive a break from the active weather pattern on Monday and into early next week, with just a few minor showers and storms possible Tuesday and Wednesday. Temperatures will generally top out in the 70s next week, with a few locations reaching the low 80s on Tuesday. && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1149 AM CDT Fri Apr 26 2024 IFR cigs this morning are starting to clear from the southwest this morning as the low pressure center starts its approach. Expect a period of improvement to VFR conditions with BKN or SCT cigs around 3500-4500 ft about an hour or two before thunderstorms move through the terminals this afternoon. Models suggest there could be one or two lines of thunderstorms that roll through. Went ahead and put one line in the TAFs, but will adjust to factor in for a second line of storms if it develops just behind the first. Storms should be east of the terminals by 00Z this evening, with clearing skies and winds turning westerly or southwesterly. Low clouds will spread south out of South Dakota into KOFK late in the TAF period around 04-06Z bringing MVFR to IFR conditions through the end of the TAF period. As of right now it does not appear they will get far enough south to impact KOMA or KLNK. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...McCoy/KG AVIATION...McCoy
Hazardous weather outlook, Apr 26, 1:22 PM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 122 PM CDT Fri Apr 26 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-270830- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 122 PM CDT Fri Apr 26 2024 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...This Afternoon and Tonight Severe weather is likely across much of eastern Nebraska and southwest Iowa this afternoon and evening. All hazards are possible, including large hail up to three inches in diameter, a few strong tornadoes, and thunderstorm winds up to 70 mph. Much of eastern Nebraska and southwest Iowa are in an enhanced risk of severe weather. The best timeframe for severe storms should be from 2 pm through 8 pm. Be prepared to implement severe weather safety plans this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Another round of severe weather is likely late Saturday afternoon into Saturday night, especially along and south of I-80. Again, all severe hazards are possible, including hail up to three inches in diameter, a few strong tornadoes, and thunderstorm winds up to 70 mph. Severe weather is again possible Sunday afternoon into evening in parts of southeast Nebraska and southwest Iowa. Hail up to quarter size and thunderstorm winds up to 60 mph are the main hazards, but an isolated weak tornado couldn't be ruled out as well. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required on both this afternoon and evening and Saturday evening.
In the hours before
Local storm report, Apr 26, 3:30 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
330 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM Tornado 5 S Lindsay 41.63N 97.69W
04/26/2024 Platte NE Emergency Mngr
Emergency manager reported a tornado on the
ground 4 to 5 miles south of Lindsay.
&&
BDLocal storm report, Apr 26, 3:32 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
332 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tornado 5 ESE Yutan 41.20N 96.31W
04/26/2024 Douglas NE Park/Forest Srvc
&&Local storm report, Apr 26, 3:35 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
335 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM Hail 1 WNW Valley 41.32N 96.37W
04/26/2024 M1.00 Inch Douglas NE Official NWS Obs
&&Local storm report, Apr 26, 3:36 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
336 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM Tornado 5 ESE Yutan 41.22N 96.31W
04/26/2024 Douglas NE Law Enforcement
&&Local storm report, Apr 26, 3:37 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
337 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM Tornado 2 WNW Saint Edward 41.58N 97.89W
04/26/2024 Boone NE Broadcast Media
Small rope tornado.
&&
sfLocal storm report, Apr 26, 3:40 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
340 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM Tornado 4 SSW Waterloo 41.23N 96.30W
04/26/2024 Douglas NE Law Enforcement
240th and Dodge.
&&The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:54 PM CDT | Severe Thunderstorm Warning | OAX | Fremont | 51 min |
| Apr 26, 4:19 PM CDT | Tornado Warning | OAX | Fremont, Mills | 41 min |
| Apr 26, 4:22 PM CDT | Tornado Warning | OAX | Harrison | 38 min |
| Apr 26, 4:26 PM CDT | Tornado Warning | OAX | Pottawattamie | 49 min |
| Apr 26, 4:32 PM CDT | Flash Flood Warning | OAX | Mills, Pottawattamie | 3 hr |
| Apr 26, 4:34 PM CDT | Tornado Warning | OAX | Harrison | 41 min |
| Apr 26, 4:39 PM CDT | Areal Flood Advisory | OAX | Harrison | 2 hr |
| Apr 26, 4:48 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills | 27 min |
| Apr 26, 4:54 PM CDT | Tornado Warning | OAX | Harrison, Pottawattamie | 51 min |
| Apr 26, 4:55 PM CDT | Tornado Warning | OAX | Harrison, Monona | 65 min |
| Apr 26, 4:55 PM CDT | Tornado Warning | OAX | Fremont, Mills, Montgomery | 20 min |
| Apr 26, 4:59 PM CDT | Tornado Warning | OAX | Mills, Pottawattamie | 61 min |
| Apr 26, 5:05 PM CDT | Tornado Warning | OAX | Harrison, Monona | 40 min |
| Apr 26, 5:25 PM CDT | Tornado Warning | OAX | Harrison, Pottawattamie, Shelby | 28 min |
| Apr 26, 5:26 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie | 49 min |
| Apr 26, 5:38 PM CDT | Tornado Warning | OAX | Harrison, Shelby | 55 min |
| Apr 26, 5:46 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 36 min |
| Apr 26, 5:48 PM CDT | Tornado Warning | OAX | Monona | 18 min |
| Apr 26, 5:49 PM CDT | Tornado Warning | OAX | Montgomery, Page | 41 min |
| Apr 26, 6:03 PM CDT | Severe Thunderstorm Warning | OAX | Page | 27 min |
| Apr 26, 6:06 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 24 min |
| Apr 26, 6:17 PM CDT | Tornado Warning | OAX | Harrison, Shelby | 13 min |
| Apr 26, 6:19 PM CDT | Tornado Warning | OAX | Page | 11 min |
| Apr 26, 6:28 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 47 min |
| Apr 25, 8:52 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 23 min |
| Apr 25, 10:53 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 13 min |
| Apr 26, 12:53 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Saunders | 37 min |
| Apr 26, 1:27 AM CDT | Areal Flood Advisory | OAX | Butler, Colfax, Platte | 3 hr |
| Apr 26, 3:06 AM CDT | Areal Flood Advisory | OAX | Burt, Cuming, Dodge, Saunders, Thurston, Washington | 3 hr |
| Apr 26, 9:56 AM CDT | Severe Thunderstorm Warning | OAX | Knox | 18 min |
| Apr 26, 12:59 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 61 min |
| Apr 26, 1:19 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 41 min |
| Apr 26, 1:29 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 61 min |
| Apr 26, 1:39 PM CDT | Tornado Warning | OAX | Gage, Jefferson, Lancaster, Saline | 51 min |
| Apr 26, 1:41 PM CDT | Tornado Warning | OAX | Saline, Seward | 19 min |
| Apr 26, 1:56 PM CDT | Tornado Warning | OAX | Seward | 49 min |
| Apr 26, 1:57 PM CDT | Tornado Warning | OAX | Boone | 48 min |
| Apr 26, 2:08 PM CDT | Tornado Warning | OAX | Butler, Lancaster, Saunders, Seward | 52 min |
| Apr 26, 2:29 PM CDT | Tornado Warning | OAX | Boone | 46 min |
| Apr 26, 2:31 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Saunders | 44 min |
| Apr 26, 2:36 PM CDT | Areal Flood Advisory | OAX | Lancaster | 3 hr |
| Apr 26, 2:36 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Madison, Platte | 39 min |
| Apr 26, 2:39 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 51 min |
| Apr 26, 2:54 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 31 min |
| Apr 26, 2:54 PM CDT | Tornado Warning | OAX | Butler | 51 min |
| Apr 26, 3:03 PM CDT | Tornado Warning | OAX | Cass, Douglas, Lancaster, Sarpy, Saunders | 42 min |
| Apr 26, 3:08 PM CDT | Tornado Warning | OAX | Antelope, Boone | 13 min |
| Apr 26, 3:11 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Platte | 49 min |
| Apr 26, 3:20 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 36 min |
| Apr 26, 3:22 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 23 min |
| Apr 26, 3:22 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 38 min |
| Apr 26, 3:27 PM CDT | Tornado Warning | OAX | Madison, Platte | 48 min |
| Apr 26, 3:29 PM CDT | Tornado Warning | OAX | Lancaster, Saunders | 46 min |
| Apr 26, 3:32 PM CDT | Tornado Warning | OAX | Antelope, Boone, Madison | 43 min |
| Apr 26, 3:43 PM CDT | Tornado Warning | OAX | Cass, Sarpy | 47 min |
| Apr 26, 3:44 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 27 min |
| Apr 26, 3:51 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 39 min |
| Apr 26, 3:59 PM CDT | Tornado Warning | OAX | Cass, Otoe, Sarpy | 46 min |
| Apr 26, 4:03 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce, Platte | 42 min |
| Apr 26, 4:05 PM CDT | Tornado Warning | OAX | Colfax, Platte | 28 min |
| Apr 26, 4:08 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe, Pawnee | 52 min |
| Apr 26, 4:14 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 46 min |
| Apr 26, 4:18 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 42 min |
| Apr 26, 4:23 PM CDT | Tornado Warning | OAX | Nemaha, Pawnee, Richardson | 52 min |
| Apr 26, 4:24 PM CDT | Tornado Warning | OAX | Colfax, Platte, Stanton | 13 min |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Pierce, Platte, Stanton | 18 min |
| Apr 26, 4:42 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Platte, Stanton | 13 min |
| Apr 26, 4:42 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 37 min |
| Apr 26, 4:50 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 55 min |
| Apr 26, 4:59 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 46 min |
| Apr 26, 5:15 PM CDT | Tornado Warning | OAX | Richardson | 30 min |
| Apr 26, 5:17 PM CDT | Tornado Warning | OAX | Madison, Pierce, Stanton, Wayne | 25 min |
| Apr 26, 5:29 PM CDT | Tornado Warning | OAX | Richardson | 31 min |
Nearby
Tornado Warnings in Nebraska, 2024Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.